SciELO - Scientific Electronic Library Online

 
vol.31 número1Integrability of a double bracket systemSome results about semiuniversal mappings índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Artigo

Indicadores

Links relacionados

  • Em processo de indexaçãoCitado por Google
  • Não possue artigos similaresSimilares em SciELO
  • Em processo de indexaçãoSimilares em Google

Compartilhar


Revista Integración

versão impressa ISSN 0120-419X

Resumo

CARDONA, DUVÁN. Pseudo-differential operators defined on Borel measures. Integración - UIS [online]. 2013, vol.31, n.1, pp.25-42. ISSN 0120-419X.

In this paper we introduce a type of pseudo-differential operators defined on Borel measures. Classically the definition of pseudo-differential operators extends the tempered distributions space, but in its representation does not intervene the Fourier analysis in measures spaces. The main objective is to define such operators at a different angle and establish boundedness results on suitable normed spaces, in addition to providing a connection with the pseudo-differential operators theory with symbols in the classes defined on ℝn and the torus Tn.

Palavras-chave : Pseudo-differential operators; Borel measures; Radon-Nikodým Theorem; Boundedness and compactness of operators; Distributions; Elliptic operators.

        · resumo em Espanhol     · texto em Espanhol     · Espanhol ( pdf )